# SDR GAIA0011

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ALONG CABIN FLOORBEAM SUPPORT BS 400, RIGHT BODY LINE 55.  INSTALLED REPAIR AT CABIN FLOORBEAM SUPPORT BS 400, RBL 55.  MATERIAL USED, PART NR BAC1505-100617 AND BAC1490-2831, T-ANGLE 15 INCH LONG, SUPPORT ANGLES, 14 INCH AND 15 INCH LONG.  REPAIR ACCOMPLISHED IAW SRM 53-10-8 FIG 1.  SEE NON-ROUTINE 5622 FOR DETAILS.  (M)
